American Journal of Industrial and Business Management

Vol.7 No.7(2017), Paper ID 77733, 13 pages

DOI:10.4236/ajibm.2017.77067

 

Algorithmic Methods for Concave Optimization Problems

 

Xu Zhang, Xue Tian, Chen Wang, Tao Li

 

Beijing Datang Dingwang Trading Company, Beijing, China
Beijing Wuzi University, Beijing, China
Beijing Wuzi University, Beijing, China
Lehigh University, Bethlehem, USA

 

Copyright © 2017 Xu Zhang, Xue Tian, Chen Wang, Tao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, X. , Tian, X. , Wang, C. and Li, T. (2017) Algorithmic Methods for Concave Optimization Problems. American Journal of Industrial and Business Management, 7, 944-955. doi: 10.4236/ajibm.2017.77067.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.